Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 290, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 9, 2015, 4:02 PM CDT for 4 counties in Nebraska. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2015, 4:02 PM CDT (21:02 UTC)
- Expired
- Sep 9, 2015, 5:00 PM CDT
- In force
- 58 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Holt County, NE, Loup County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 4:05 PM CDT | HAIL 1.25 | Rose, NE | |
| Sep 9, 4:33 PM CDT | HAIL 0.5 | 8 Se Rose, NE | HAIL COVERING THE GROUND |
| Sep 9, 5:03 PM CDT | HAIL 2.5 | 17 N Taylor, NE | DELAYED REPORT RELAYED VIA SOCIAL MEDIA. TENNIS BALL SIZE HAIL ESTIMATED FROM PICTURES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS53 KLBF 092102
SVRLBF
NEC071-089-115-149-092200-
/O.NEW.KLBF.SV.W.0290.150909T2102Z-150909T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT WED SEP 9 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 500 PM CDT
* AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSE...OR 23
MILES NORTHEAST OF BREWSTER...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CARSON LAKE...DUFF...ROSE AND FOX BAYOU.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 141 AND 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4186 9918 4212 9967 4229 9957 4222 9899
TIME...MOT...LOC 2101Z 294DEG 18KT 4218 9953
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER1 follow-up statement
085
WWUS53 KLBF 092109
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT WED SEP 9 2015
NEC071-089-115-149-092200-
/O.CON.KLBF.SV.W.0290.000000T0000Z-150909T2200Z/
ROCK NE-HOLT NE-GARFIELD NE-LOUP NE-
409 PM CDT WED SEP 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN ROCK...SOUTHWESTERN HOLT...NORTHWESTERN GARFIELD AND
NORTHEASTERN LOUP COUNTIES...
AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSE...OR 24
MILES NORTHEAST OF BREWSTER...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 141 AND 162.
LOCATIONS IMPACTED INCLUDE...
CARSON LAKE...DUFF...ROSE AND FOX BAYOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. AT 405 PM CDT...HALF DOLLAR
SIZED HAIL WAS REPORTED IN ROSE.
&&
LAT...LON 4186 9918 4212 9967 4229 9957 4222 9899
TIME...MOT...LOC 2107Z 297DEG 17KT 4216 9948
HAIL...1.25IN
WIND...60MPH
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:02 PM CDT, 1 hour earlier.
Area forecast discussion, Sep 9, 3:02 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 302 PM CDT WED SEP 9 2015 .SYNOPSIS... ISSUED AT 302 PM CDT WED SEP 9 2015 AS OF WEDNESDAY AFTERNOON THE UPPER AIR SYNOPTIC PATTERN OVER THE CONTINUED TO BE HIGHLIGHTED BY A BROAD TROUGH ASSOCIATED WITH A LOW SLOWLY MOVING TOWARD HUDSON BAY. THIS HAS THE NORTHERN AND CENTRAL PLAINS IN RELATIVELY FAST NORTHWEST FLOW ALOFT. COOLER AIR IN THE MID TO UPPER LEVEL OF THIS FLOW FOSTERED AN ENVIRONMENT CHARACTERIZED BY STEEP LAPSE RATES AND ELEVATED INSTABILITY...WHICH HAS AIDED IN THE FORMATION AND PERSISTENCE OF ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IN CENTRAL NEBRASKA LATE IN THE MORNING AND EARLY THIS AFTERNOON. AT THE SURFACE...A WEAK FRONT WAS SLOWLY MOVING EAST ACROSS THE CWA. AS OF 20Z THE FRONT EXTENDED FROM JUST EAST OF IMPERIAL AND NORTH PLATTE...NORTHEASTWARD TO NEAR AINSWORTH. DRY WESTERLY WINDS BEHIND THE FRONT HAD DEWPOINTS DROPPING INTO THE 30S AND 40S ACROSS THE PANHANDLE AND WESTERN SANDHILLS. AHEAD OF THE FRONT WINDS WERE SOUTHERLY AND DEWPOINTS REMAINED IN THE UPPER 50S AND 60S...WITH A CU FIELD DEVELOPING AS THE BOUNDARY LAYER BECOMES MORE UNSTABLE. TEMPERATURES WERE GENERALLY IN THE MID 80S. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 302 PM CDT WED SEP 9 2015 THUNDERSTORMS IN CENTRAL AND NORTH CENTRAL NEBRASKA SHOULD CONTINUE TO SLOWLY PUSH EAST THROUGH THE REMAINDER AFTERNOON. CONVECTIVE ACTIVITY HAS ACCELERATED OVER CENTRAL ROCK AND HOLT COUNTY. SOME LOCATIONS ARE RECEIVING HEAVY RAINFALL DUE TO TRAINING STORMS...HOWEVER LATEST FFG IN THIS AREA IS QUITE HIGH. ADDITIONAL SURFACE BASED SHOWERS AND THUNDERSTORM DEVELOPMENT HAS BEGUN IN FAR SOUTHWEST NEBRASKA AND NORTHWEST KANSAS ALONG AN EASTWARD PROGRESSING FRONT. HRRR HAS FAVORED AREAS JUST EAST OF A NORTH PLATTE TO THEDFORD MUCH OF THE DAY...AND THIS MATCHES UP WELL WITH THE DEVELOPING CU FIELD ON SATELLITE SO THE FORECAST LOOKS ON TRACK. UPPER LEVEL FORCING IS TOUGH TO DISCERN SO THE SPATIAL EXTENT OF THE NEW CONVECTION IS NOT EXPECTED TO BE EXPANSIVE. MLCAPE VALUES 1500 J/KG AND 35-40 KTS DEEP LAYER SHEAR WILL SUPPORT A FEW STRONG TO SEVERE STORMS...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS PUSH EAST THIS EVENING AND BEGIN TO WANE AFTER DARK WITH THE LOSS OF HEATING AND INSTABILITY. WEAK SHORTWAVE TROUGH DIVES SOUTHEAST THROUGH THE AREA OVERNIGHT. WINDS BECOME EASTERLY AS THE FRONT SLOWLY PUSHES JUST SOUTHEAST OF THE CWA AND A LEE SIDE SURFACE LOW DEEPENS IN NORTHEAST COLORADO. THIS WILL ALLOW LOW LEVEL MOISTURE TO CREEP BACK WESTWARD...WITH ANOTHER ROUND OF FOG/STRATUS POSSIBLE FOR SOUTHWEST INTO CENTRAL NEBRASKA. DID NOT INCLUDE PATCHY FOG IN THE FORECAST AT THIS TIME SINCE MODEL GUIDANCE HAS BEEN SOMEWHAT INCONSISTENT WITH COVERAGE AND SEVERITY OF VISIBILITY RESTRICTIONS. THE MOST FAVORABLE AREAS FOR LOCALLY DENSE FOG FORMATION WILL LIKELY BE WHERE PRECIPITATION FALLS LATER THIS EVENING. AN AREA OF SURFACE HIGH PRESSURE BEGINS TO DROP OUT OF ALBERTA AND INTO THE NORTHERN PLAINS ON THURSDAY. THIS WILL PUSH TEMPERATURES DOWN A FEW DEGREES WITH HIGHS RANGING FROM THE LOW 70S TO LOW 80S ACROSS THE CWA. MODELS ADVERTISE LIGHT QPF LATE IN THE AFTERNOON AS A MID-LEVEL JET STREAK NOSES INTO THE CENTRAL PLAINS...BUT DID NOT ADD ANY MENTION OF POPS TO THE SHORT TERM FORECAST JUST YET AS THE BETTER CHANCES LOOK TO BE AFTER 00Z FRIDAY. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 302 PM CDT WED SEP 9 2015 THE NAM REMAINS IN AGREEMENT WITH CURRENT FORECAST WITH A DISTURBANCE DROPPING SOUTHEAST FROM SWRN SD INTO WRN NEBR OVERNIGHT. THE GFS IS FASTER WITH THIS DISTURBANCE AND REMAINS MOSTLY DRY. THEREFORE KEPT POPS LIMITED TO 20 PERCENT WEST OF A LINE FROM GORDON THROUGH BROKEN BOW. KEPT VERY NEAR PREVIOUS HIGHS FRIDAY AS EASTERLY WINDS BECOME SOUTHEAST BY AFTERNOON AND WEAK WAA WILL NOT KICK IN UNTIL AFTERNOON. THERE COULD ALSO BE A FEW SHOWERS AND CLOUDINESS LINGERING AS WELL. ON SATURDAY...A RETURN SOUTHERLY WIND RETURNS WITH HIGHS WARMING TO NEAR 80 ACROSS THE WEST WHILE THE EAST REMAINS IN THE LOWER TO MID 70S. FOR SUNDAY THROUGH TUESDAY...ABOVE NORMAL TEMPERATURES. ZONAL FLOW ALOFT ACROSS THE CENTRAL PLAINS SUNDAY WILL PERSIST INTO MONDAY AS AN UPPER TROUGH DIGS INTO THE PACIFIC NORTHWEST. THIS WILL KEEP A THERMAL RIDGE ACROSS THE REGION WITH HIGHS RANGING IN THE 80S. ON TUESDAY...THE UPPER TROUGH WILL ADVANCE ACROSS MONTANA THROUGH COLORADO WITH STRONG HEATING TO OCCUR IN ADVANCE ACROSS THE CENTRAL PLAINS. FORECAST HIGH ARE 85 TO 90...ALTHOUGH THE POTENTIAL IS THERE FOR HIGHS TO EXCEED 90 IN SOME AREAS OF WRN NEBR. A COLD FRONT TUESDAY NIGHT TO COOL BACK HIGHS TO NEAR 75 NORTH AND NEAR 80 SOUTH. THE 12Z ECMWF HOWEVER IS MUCH WEAKER WITH THE POST FRONTAL COOLDOWN AND SUGGESTS 80S STILL POSSIBLE. MAINLY DRY THROUGH THE EXTENDED PERIODS...EXCEPT A SLIGHT CHANCE ERN PNHDL TUESDAY AFTN...AND MOST AREAS TUESDAY NIGHT. LOOKS DRY BEHIND THE FRONT FOR WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1223 PM CDT WED SEP 9 2015 MAIN CONCERNS FOR THE CURRENT TAF PERIOD IS THE ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING...AND THE POTENTIAL FOR SUB-VFR CIGS/VISBYS LATE TONIGHT AND EARLY THURSDAY MORNING. A LINE OF THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON IN PARTS OF CENTRAL NEBRASKA...WITH REDEVELOPMENT TO THE WEST AND NORTH POSSIBLE LATER THIS AFTERNOON AND EVENING. DID NOT FEEL CONFIDENT ENOUGH IN THE SPATIAL EXTENT OF THUNDERSTORM ACTIVITY TO INCLUDE IN THE TAF AT KLBF. ALL MODEL GUIDANCE AND OBSERVATIONAL TRENDS SUGGEST THE ACTIVITY SHOULD REMAIN SOUTH AND EAST OF KVTN. FOG AND LOW STRATUS MAY DEVELOP OVERNIGHT...GENERALLY FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA...INCLUDING KLBF...KBBW...KONL. INTRODUCED MVFR CIGS/VISBYS INTO THE TAF TO SUGGEST THE POTENTIAL...ALTHOUGH THEY MAY NEED TO BE LOWERED INTO IFR SHOULD FORECASTER CONFIDENCE INCREASE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...ROBERG AVIATION...MARTIN
Hazardous weather outlook, Sep 9, 3:43 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT WED SEP 9 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-102045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT WED SEP 9 2015 /243 PM MDT WED SEP 9 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE ONGOING THIS AFTERNOON AND WILL CONTINUE INTO THE EVENING HOURS...WITH FURTHER DEVELOPMENT POSSIBLE. THE AREA OF CONCERN IS EAST OF A NORTH PLATTE THROUGH AINSWORTH LINE. IN ADDITION TO DANGEROUS LIGHTNING AND HEAVY RAINFALL...A FEW STORMS MAY BECOME STRONG TO SEVERE AND PRODUCE HAIL AND GUSTY WINDS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Special weather statement, Sep 9, 11:22 AM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1122 AM CDT WED SEP 9 2015 NEZ038-091700- CUSTER NE- 1122 AM CDT WED SEP 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER COUNTY UNTIL NOON CDT... AT 1122 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ANSELMO...OR 17 MILES NORTHWEST OF BROKEN BOW...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANSELMO...LILLIAN...MERNA...GATES AND VICTORIA SPRINGS STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 256 AND 271. HIGHWAY 92 BETWEEN MILE MARKERS 263 AND 273. LAT...LON 4143 9994 4160 10006 4174 9963 4148 9953 TIME...MOT...LOC 1622Z 254DEG 21KT 4154 9994 MARTIN
Special weather statement, Sep 9, 2:50 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
250 PM CDT WED SEP 9 2015
NEZ010-028-029-092030-
HOLT NE-GARFIELD NE-WHEELER NE-
250 PM CDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...EASTERN
GARFIELD AND WHEELER COUNTIES UNTIL 330 PM CDT...
AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR O'NEILL TO 13 MILES
SOUTHEAST OF BASSETT...AND MOVING EAST AT 15 MPH.
HEAVY RAINFALL...HALF INCH HAIL...AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ERICSON...INMAN...EWING...CHAMBERS...FOUR CORNERS...GOOSE LAKE STATE
WILDLIFE MANAGEMENT AREA...PIBEL LAKE STATE RECREATION AREA...
BARTLETT...GABLES...PAGE...KNIEVELS CORNER...CUMMINSVILLE...BUFFALO
FLATS AND O'NEILL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 309 AND 328.
HIGHWAY 281 BETWEEN MILE MARKERS 132 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4174 9913 4175 9913 4250 9861 4242 9830
4174 9830
TIME...MOT...LOC 1949Z 264DEG 12KT 4244 9860 4240 9943
MARTINSpecial weather statement, Sep 9, 2:53 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
253 PM CDT WED SEP 9 2015
NEZ008>010-092045-
BROWN NE-HOLT NE-ROCK NE-
253 PM CDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...SOUTHERN HOLT AND
SOUTHEASTERN BROWN COUNTIES UNTIL 345 PM CDT...
AT 253 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR O'NEILL TO 17 MILES
SOUTH OF LONG PINE...AND MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOFELD LAKE...EMMET...INMAN...EWING...AMELIA...ATKINSON...SYBRANT...
RAVEN...TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...JONES
LAKE...PAGE...O'NEILL...ONEILL...PONY LAKE AND JOHNSONS CORNER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 155 AND 173.
HIGHWAY 20 BETWEEN MILE MARKERS 288 AND 328.
HIGHWAY 281 BETWEEN MILE MARKERS 168 AND 191.
LAT...LON 4225 9830 4216 9976 4236 10007 4258 9883
4254 9830
TIME...MOT...LOC 1953Z 264DEG 29KT 4246 9860 4230 9982
MARTINSpecial weather statement, Sep 9, 3:31 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT WED SEP 9 2015
NEZ071-092115-
FRONTIER NE-
331 PM CDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 415 PM CDT...
AT 330 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF MEDICINE CREEK RESERVOIR STATE RECREATION AREA...OR 16
MILES SOUTHEAST OF CURTIS...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FREEDOM...ORAFINO...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
DANCING LEAF EARTH LODGE AND STOCKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4047 10049 4054 10049 4054 10048 4062 9998
4044 9998 4043 10009 4035 10010 4035 10047
TIME...MOT...LOC 2030Z 264DEG 33KT 4042 10039
BUTTLERLocal storm report, Sep 9, 3:36 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 PM CDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 23 NE ONEILL 42.70N 98.33W
09/09/2015 M1.00 INCH HOLT NE PUBLIC
EST 40 MPH WINDS
&&
SNIVELYSpecial weather statement, Sep 9, 3:50 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 350 PM CDT WED SEP 9 2015 NEZ009-010-092145- HOLT NE-ROCK NE- 350 PM CDT WED SEP 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...SOUTHWESTERN HOLT...NORTHWESTERN LOUP AND SOUTHEASTERN BROWN COUNTIES UNTIL 445 PM CDT... AT 350 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSE...OR 24 MILES NORTHEAST OF BREWSTER...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PONY LAKE...SYBRANT...DUFF...ROSE AND TWIN LAKES STATE WILDLIFE MANAGEMENT AREA. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 149 AND 169. LAT...LON 4253 9918 4211 9912 4208 9966 4235 9967 TIME...MOT...LOC 2050Z 264DEG 17KT 4222 9957 BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 11:22 AM CDT | Special Weather Statement | LBF | Custer | 38 min |
| Sep 9, 2:50 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 40 min |
| Sep 9, 2:53 PM CDT | Special Weather Statement | LBF | Brown, Holt, Rock | 52 min |
| Sep 9, 3:06 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 24 min |
| Sep 9, 3:24 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 15 min |
| Sep 9, 3:31 PM CDT | Special Weather Statement | LBF | Frontier | 44 min |
| Sep 9, 3:32 PM CDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Sep 9, 3:50 PM CDT | Special Weather Statement | LBF | Rock | 55 min |
| Sep 9, 3:57 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 37 min |
| Sep 9, 4:48 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 57 min |
| Sep 9, 4:49 PM CDT | Special Weather Statement | LBF | Valley | 41 min |
| Sep 9, 5:02 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 58 min |
| Sep 9, 5:06 PM CDT | Tornado Warning | LBF | Garfield, Loup | 39 min |
| Sep 9, 5:14 PM CDT | Special Weather Statement | LBF | Valley | 46 min |
| Sep 9, 5:34 PM CDT | Special Weather Statement | LBF | Wheeler | 41 min |
| Sep 9, 5:45 PM CDT | Tornado Warning | LBF | Garfield | 19 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.